MathSciNet Relay Station
MathSciNet bibliographic data
MR562550 (81i:53044) 53C40 (58E12)
Fischer-Colbrie, Doris; Schoen, Richard The structure of complete stable minimal surfaces in $3$-manifolds of nonnegative scalar curvature. Comm. Pure Appl. Math. 33 (1980), no. 2, 199–211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement